# SDR REXA2019081401200

- Difficulty date: July 31, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25RH IN FS= 349 TO FS= 364 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.  STRINGER 25RH IN FS= 349 TO FS= 364 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-06-001-001-A01.
